| Model Number |
VICM5 13.7 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vicm5 13.7, -10.50 diopter, implantable collamer lens was implanted, removed, and replaced intraoperatively with a shorter length lens on (b)(6) 2023 from patient's left eye (os) due to excessive vault.This resolved the problem.Cause of the event is reported as patient related factor.
Additional Manufacturer Narrative
Corrected data: h1: should be corrected to malfunction.H6: 4629 should be omitted for correction.Claim#(b)(4).